# SDR RRXA97141

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2759472
- Condition: Misdrilled
- Location: Bs 1420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MISDRILLED HOLE IN FLOORBEAM, AT Y=1420 AND X=+18.  FABRICATED AND INSTALLED REPAIR ANGLE IAW DER COTNEY ENGINEERING SKETCH C44-R46.  TREATED AREA IAW DC-8 SRM 51-1-8.
